# SDR IPXA2023070893617

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,127 hours, 20,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Intermittent
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADURING PREFLIGHT THE L1 DOOR WAS INTERMITTENT.PERFORMED OPERATIONAL CHECK OF THE FORWARD PASSENGER DOOR LEFT IN NORMAL MODE IAW/ AMM 52-10-01 NO DEFECTS NOTED OK TO CONTINUE SERVICE
